# SDR AU010270

- Difficulty date: March 10, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 20412170413
- Condition: Faulty
- Location: Weather
- Part time: 14,581 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(AUS) RADAR RECEIVE/TRANSMIT UNIT FAULTY.
